# SDR FDEA2018081752046

- Difficulty date: August 15, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 74,342 hours, 20,938 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo Valve
- Part number: 163100101
- Part serial: 281U
- Condition: Failed
- Location: Autopilot Sys
- Part time: 1,408 hours, 996 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DESCENT FROM 15,000 TO 11,000 IN VERT SPEED WITH -1 300 FPM SELECTED, ON THE LEFT AUTOPILOT, THE AIRCRAFT PUSHED OVER TO -3 000FPM. DISCONNECTED THE AUTOPILOT TO PULL OUT OF THE DIVE AND THERE WAS VERY HEAVY PRESSURE ON THE YOKE. HAD TO TRIM NOSE UP FOR ABOUT 5SEC TO RELIEVE IT. DURING THE NEXT DESCENT FROM 11,000, IT DID THE SAME THING. AFTER BEING LEVEL AT 10,000, WE WERE SLOWING FROM 325KTS TO 250KTS ON THE CENTER AUTOPILOT AND THE AIRCRAFT BEGAN TO DESCEND ON ITS OWN. THE AMBER AUTOPILOT WARNING LIGHT COME ON ALONG WITH THE RED AUTOPILOT EICAS. REPLACED APCS ELEC SERVO VALVE AND ELEVATOR FEEL ACTUATOR, ALL TESTS PASSED OK. REPLACED LT FCC, ALL TESTS PASSED OK.
